# SDR SWAA2019021429617

- Difficulty date: February 13, 2019
- Submitted: February 14, 2019
- Operation: Air carrier
- Aircraft: N7750A
- Make and model: Boeing 737-7BD
- Aircraft serial: 36716
- Aircraft time: 37,038 hours, 18,188 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Part number: 41600019
- Part serial: 4568
- Condition: Faulty
- Location: Galley
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DURING CLIMB, FLIGHT ATTENDANTS REPORTED A LOUD POP FROM THE AREA AROUND THE AFT SERVICE DOOR. THIS WAS FOLLOWED BY A SMELL LIKE BURNT RUBBER OR TIRES SMELL AS PRECAUTION WE SHUT DOWN GALLEY POWER. SMELL SLOWLY DISSIPATED.  R&R AFT COFFEE MAKER PER MM.
